MathSciNet Relay Station
MathSciNet bibliographic data
MR567084 (81d:47022) 47B38 (46E30)
Kalton, N. J. Linear operators on $L\sb{p}$ for $0<p<1$. Trans. Amer. Math. Soc. 259 (1980), no. 2, 319–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement